Logo Logo
Help
Contact
Switch Language to German
Giusti, Andrea (2018): Dispersion relations for the time-fractional Cattaneo-Maxwell heat equation. In: Journal of Mathematical Physics, Vol. 59, No. 1, 13506
Full text not available from 'Open Access LMU'.

Abstract

In this paper, after a brief review of the general theory of dispersive waves in dissipative media, we present a complete discussion of the dispersion relations for both the ordinary and the time-fractional Cattaneo-Maxwell heat equations. Consequently, we provide a complete characterization of the group and phase velocities for these two cases, together with some non-trivial remarks on the nature of wave dispersion in fractional models. Published by AIP Publishing.